# SDR UALA2012101605906

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 44,924 hours, 5,444 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIMS 1) EITHER ONE (1) OR MORE OF THE SAFEBUS (TM) LANES HAS FAILED OR ONE (1) OR MORE OF THE POWER INPUT CHANNELS TO THE AIMS HAS FAILED FOR 1 SECOND OR 2) INCOMPATIBLE OPS, OPCS, OR PROGRAM PINS EXIST BETWEEN LEFT AND RIGHT CABINETS AT UNINHIBITED COLD POWER-UP OR SOFTWARE LOAD TIME OR 3) DATA CONVERSION GATEWAY HAS FAILED STATUS MSG-3150202 ACTIVE CL HARD.  CPM COM MODULE ASSEMBLY REPLACED PER MM.
